On complex supersolvable line arrangements

Takuro Abe, Alexandru Dimca

Research output: Contribution to journalArticle

Abstract

We show that the number of lines in an m–homogeneous supersolvable line arrangement is upper bounded by 3m−3 and we classify the m–homogeneous supersolvable line arrangements with two modular points up-to lattice-isotopy. We also prove the nonexistence of unexpected curves for supersolvable line arrangements obtained as cones over generic line arrangements, or cones over arbitrary line arrangements having a generic vertex.

Original languageEnglish
Pages (from-to)38-51
Number of pages14
JournalJournal of Algebra
Volume552
DOIs
Publication statusPublished - Jun 15 2020

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this